Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Errata, volume 5

Journal: Proc. Amer. Math. Soc. 7 (1956), 1159
Original Article: Proc. Amer. Math. Soc. 5 (1954), 345-348.
Full-text PDF Free Access

Additional Information

PII: S 0002-9939(56)99968-3
Article copyright: © Copyright 1956 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia